# SDR C2XA09IA318

- Difficulty date: December 16, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 23,494 hours, 22,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287500601
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAN - FLIGHT 2833, DURING PREFLIGHT INSPECTION THE CREW REPORTED A STRONG ELECTRICAL SMELL COMING FROM THE GALLEY COFFEEMAKER.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION THROUGH THE CABIN AND COCKPIT AND FOUND THE CEILING LIGHT AT ROW 5-6 TO HAVE A BURNED ELECTRICAL CONNECTOR.  MAINTENANCE DEACTIVATED THE LIGHT, REMOVED THE BULB, AND PLACED THE LIGHT ON MEL 33-20-00/1, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE ELECTRICAL HARNESS AT ROW 5, REPLACED THE BULB, OPERATIONALLY TESTED WITH NO DEFECTS.  THE MEL WAS REMOVED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
